Volume 12, Issue 1 (4-2017)                   IJMSI 2017, 12(1): 81-94 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zaeim A, Chaichi M, Aryanejad Y. On Lorentzian two-Symmetric Manifolds of Dimension-fou‎r. IJMSI. 2017; 12 (1) :81-94
URL: http://ijmsi.ir/article-1-626-en.html

‎We study curvature properties of four-dimensional Lorentzian manifolds with two-symmetry property‎. ‎We then consider Einstein-like metrics‎, ‎Ricci solitons and homogeneity over these spaces‎‎.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb